# SDR 2002F00117

- Difficulty date: December 30, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER FIRE WARNING LIGHT FLICKERED ON AND OFF DURING DESCENT.  ON FINAL, LIGHT CAME ON STEADY WITH NO OTHER ASSOCIATED FIRE WARNINGS.  LIGHT WAS RESET.  (M)
